| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that there was intermittent loss of live image due to fd controller failure on an allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service provided a workaround solution to the customer, and parts replacement is pending.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).